# SDR COEA2010052506917

- Difficulty date: May 25, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 22,989 hours, 30,158 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371208200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE: MAJOR REPAIR:  LT CREASE BEAM BETWEEN FR 13-14 FOUND DRILL STARTS ON INSIDE SURFACE OF EXTERNAL FUSELAGE SKIN BELOW STR 14LT.  REMOVED DRILL STARTS IN AREA OF APPROXIMATE 1 X 3 INCH.  FOUND BLENDED AREA OF SKIN TO BE OUT OF LIMITS.  DOUBLER CUTOUT AND REPAIR IAW SRM 53-00-00 PG 410 FIG 403 1 INCH BELOW STRINGER 14L, 2 INCHES AFT OF FRAME 13L AND 4.2 INCHES FWD OF FRAME 14L.
